# SDR UIEA200600206

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 31,293 hours, 4,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B3901193C
- Part serial: 000532
- Condition: Damaged
- Location: Fore Flap
- Part time: 31,293 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N496MC AT PIK FOR MSG C-4 & A-4 CHECK.  AS PER N/R 39, ON INDUCTION OF A/C FOUND LT I/B T/E FORE FLAP LEADING EDGE DAMAGED, I/B OF NR 3 CANOE.  OFF S/N 000532. RECT:LT, I/B T/E FORE FLAP REPLACED AS PER AMM 27-51-02.  ON P/N 65B39011-93C & ON S/N 000492.
